2017 Tournament in Grand Rapids, MI

Information for 2017 Taekwondo Tournament

DATES: Friday, November 10th to Sunday, November 12th

EVENT LOCATION: Grand Rapids Community College,
Ford Fieldhouse
111 Lyon Street NE
Grand Rapids, MI 49503

HOTEL LOCATION: BEST WESTERN
Hospitality Hotel & Suites
5500 28th St SE
Grand Rapids, MI 49512
616-949-8400

TRAVEL:  This year there are many cars going, so an organized caravan is not going to happen.

Those riding in the church van will be leaving the church parking lot at 6am Friday morning.  We will be traveling through the US and need to get there in time for the BB testing.  If you need travel assistance, see Mr. Gartland.  There will be cars going that have open spaces.

COST:   The cost will vary depending on a number of variables.

Tournament Fee: $50.00.  This is for every single competitor.  Make sure you get your tournament fees to me ASAP.  Tournament fees can go up if you decide to participate in the board breaking competition or the basic kicking competition.  Be prepared to tell Mr. Gartland what events you want to compete in.

Hotel Fee: Every student is getting a $55.00 allowance towards your hotel room.  If you have 4 students in a room, then the entire room cost is paid for.  If you only want 3 in your room, or if you have a non-student, then you need to come up with the difference.

Food:  The hotel supplies a nice continental breakfast, so the meals you will need to pay for include:  Saturday Lunch (at the tournament), Saturday Dinner (At Culver’s), Sunday Lunch.  For a normal eater, figure $35 – $40 each.  We will be stopping for lunch on the way there, so you can either purchase lunch or pack a bag lunch to eat on the way (these general guidelines can change depending on your driver’s decision).  I will be supplying Pizza for the AFTER BLACK BELT CEREMONY mini party we’ll have at the hotel Friday night.

 Gas:  Gas costs are negotiable based on the driver.

EQUIPMENT:
White/Yellow/Orange: please bring/borrow elbow and shin pads
Green and up: please bring WHITE helmet, mouthguard, chestguard, elbow/shin pads and cup (for guys)
ALL Competitors: Full uniform required (pants, top, belt)
Black Belts: (Testers) Full color belt uniform and red belt for Friday night, full Black Belt uniform for Saturday.

MISC.
Bring a bag lunch for Friday.  We always stop, but bringing a bag lunch saves on cost.
Plan on having a good time and being an example as my students, students of Junior Grand Master Good,
Grand Master Tae Zee Park and representatives of Journey Christian Church.  Inappropriate behavior, speech, actions or disrespectful behavior will not be tolerated.

Bring whatever electronics you want.  It’s a 10-hour ride one way (at least), so bring whatever you need to pass the time.  Nintendo game systems, iPod/MP3 players, cameras, phones (for texting between cars), etc.  Whatever you bring is your responsibility.  The hotel has a nice indoor pool and hot tub.  Pack accordingly.

PROMOTION:
If you are Red 2 or lower, and you participate in both events at the tournament (forms and sparring) you automatically go up in rank by 1 Gup.

THERE IS NO PLACE TO SECURE YOUR BELONGINGS AT THE TOURNAMENT.  While we will have many people there that are not participating, you cannot trust that they will be watching our stuff all the time.  If you plan on bringing electronics (cameras, etc) to the actual tournament, please make sure you have an adult hold them when you are participating in the event.

SCHEDULE:

Friday,
5:30am – Meet at church
6am – Leave for Michigan
12pm – Lunch somewhere along the way
4pm’ish – Arrive at hotel
5:30pm – Arrive at GRCC Ford Field House for Black Belt Test
7:30pm – Pizza at the Hotel
9:00pm – Devotions at Hotel
11pm – Lights out

Saturday,
7:00am – Leave for GRCC Ford Field House
7am to 8:30am – Registration and pre-registration check-in.
9:30am – Start tournament
12pm to 1pm – Lunch and Team Form Demo
1pm – Resume Color Belt / Black Belt Tournament
6pm – Finish ( Approx. ) and back to hotel
7:30pm – Dinner at Culver’s
9pm – Devotions at Hotel
11pm – Lights out

Sunday,
6:30am – Everyone meets to load vehicles
7am – Leave for NY
Noon – Lunch somewhere along the way
5pm – Arrive at Journey Christian Church

Posted in Uncategorized | Leave a comment

2017 T-Shirts are ready to order

Please use the link HERE to order the Summer uniform T-shirts.

If you have T-Shirts from previous years, you can use them, but Journey TKD T-Shirts are mandatory for Summer classes (June – September).

 

Posted in Uncategorized | Leave a comment

2017 Seminar in Paducah, KY

The Annual Seminar is a 2-day intensive training session put on by Tae Park Taekwondo.

Cost is
$70/student.

WHEN:
April 7 – 8, 2017

Location is:
McCracken County High School
6530 New Highway 60 West
Paducah, KY 42001

Checks sent to:
Please mail all checks and seminar applications by March 18th 2017 to:
Master Betty Henderson
1645 Spruce
South Fulton, Tn. 38257
Phone—731-697-6071

Registration Forms can be found HERE

Preliminary Itinerary looks like this:

LEWIS INSTITUTE TAE PARK MID-SOUTH TKD ASSOCIATION
15TH ANNUAL NATIONAL SEMINAR, COLOR-BELT & BLACK-BELT TESTING

SPECIAL GUEST: GRAND MASTER TAE ZEE PARK
9TH DEGREE BLACK-BELT
12 TIME NATIONAL & WORLD CHAMPION
PRESIDENT & FOUNDER TAE PARK TAE KWON DO OF THE UNITED STATES OF AMERICA

Note: The cost of the seminar package is $70.00 per student which includes 5 authorized and approved Tae Park Tae Kwon Do boards and a Certificate Of Participation included with the cost. The boards can be picked up at the seminar.

Special Note: We are going to once again use a modified system this year. Basic classes will consist of White Belt thru Green Belts and advanced classes will consist of Blue, Red, And Black-Belts. This works best for us and it just makes everything simple for the students and the instructors. There will be some Seminar Specialty Singular Classes and some Rotating Classes that will be occurring at the same time. I am asking everyone to be FLEXIBLE.

Note: All profits from Lewis Institute Seminar, Junior Grand Master Lewis And Grand Master Park will donate to WCTKD our non-profit organization.

Schedule Of Events:

Friday April 7th 2017
8:00 a. m.——8:30 p. m.  (12 hrs. 30 mins.)
8:00 a .m.—8:45 a. m.—- At the door registration, board pick-up, and distribution. The boards can be picked up from Master Betty Henderson at The McCraken County High School in Paducah, Kentucky.
9:00 a. m.——10:30 a. m.—–Grand Master Tae Zee Park teaching to all Master Instructors in a Special Area.(1 hr. 30 mins.)
9:00 a. m.—–Unlimited Time—-Grand Master Richard Warren will start intense interview with Possible New & Upcoming Master Instructor Candidates:——Note: This is tentative depending on if Sa Bum Nim allows New Master Instructors Testing either in Kentucky, Tennessee, Alabama, Michigan or anywhere else in the country.
9:00 a. m.—-10 a. m.——Junior Grand Master Lynn Bernard will lead Exercise, Basic Pattern and Basic Kicking(Whole Group 1 hr.)
10:00 a. m.—10:30 a. m.—-Junior Grand Master James Rodgers teaching Slippery Side-Kick(Whole Group 30 mins.)
10:30—–12:00 noon——Grand Master Tae Zee Park teaching to all students Target Kicking in the gym using targets. Note Grand Master Park will also teach to Black-Belts ages 14—–30 years old Tournament Free Fighting Techniques(1 hr. 30 mins total)
10:30—12:00 noon—–Master Aaron Lindstrom discussing to all Master Instructors Tae Kwon Do and The Law in The Special Area(30 mins.)
11:00 a. m.—11:30 a. m.——-Senior Master Robert Klingbeil, Master Patricia Ramos, Master Matthew Klingbeil along with Junior Grand Master James Rodgers, Master James Heglund, Master Lemon Williams, and Master Rachel Harshbarger will be discussing to all Master Instructors our upcoming 2017 National Congress Of State Games hosted by Tae Park Tae Kwon Do. This class will take place in the Special Area. This is very important to WCTKD & Tae Park TKD.(30 mins.)
11:30 a. m.—12:30 p. m.——-Lunch
12:30 p. m.—-5:00 p. m.——-Masters, Senior Masters, Junior Grand Masters and Instructors Teaching.
Note: On Friday April 7th each rotating group will have various time periods. Parents are welcomed and can be included in each group session. We will have about 2-3 minutes to change classes and please try to stay on schedule but please be understanding if a student has to go to the bathroom or is sick etc., etc. Please do not punish the student with push-ups or rude comments.
Note: If a particular Instructor is teaching please do not interupt the Instructor. Please let the Instructor teach his or hers respective class.
Note: Please do not go up to anyone else’s student criticizing or telling them to do this or that especially when it comes to technique, forms, etc., etc. If there are concerns about someone else’s student or students please talk to their INSTRUCTOR AND NOT THE STUDENT.
Note. This will only be the 2nd time that I have been at this facility and I am asking everyone to please be FLEXIBLE.
1.Junior Grand Master Lynn Bernard—Advanced TKD Waist Power Used For Striking, Punching, etc., etc(30 mins..)
2.Master John Sanderson & Mr. Daniel Arguera——Basic TKD Focus Used When Doing Forms(30 mins.)
3.Senior Master Brian Anderson——Advanced TKD Defense Against A Gun & Knife(1 hr.)
4.Junior Grand Master James Rodgers—Advanced Actual 2 on 1 Fighting Techniques & Standing Roundhouse Kicking Technique(1 hr.)
5.Master James Heglund—–Advanced TKD Vital Points(30 mins.)
6.Senior Master Constance Ensing——Basic TKD History (30 mins.)
7.Senior Master William Golombisky And Mr. Connie Elam——Basic Elbow Break(30 mins.)
8.Master Terry King And Mr. Marcus King——-Basic Roundhouse Kick Using Targets To The Stomach(30 mins.)
9.Senior Master Michael Huff And Senior Master Susan Lofquist—–Basic TKD Techniques In Street Clothes(30 mins.)
10.Master Terry Warmath And Master Bruce Park Jr.——-Basic One-Step Sparring And Quickly Changing To Exercise Free Sparring(30 mins.)
Note: At approximately 3:30 p.m. Master Rachel Harshbarger will teach ALL FEMALES AGES 12 yrs.—-20 yrs old about self-esteem, self respect, especially in school or at college. Note: This is a Singular Class and WILL NOT ROTATE(45 MINS.)
Note: At approximately 3:30 p. m. Master Lemon Williams will teach ALL MALES AGES 12 yrs.—20 yrs. old about handling confrontations, bullying cyber bullying at school, college etc., etc. Note: This is a Singular Class and WILL NOT ROTATE(45 MINS.)
Note: While the 12-20 year old students are with Master Harshbarger and Master Williams, then we can have everyone do punching and striking drills using the life size striking equipment. (45 mins.)
4:15 p. m..—-4:30 p. m. Exercise & Cool Down——-Junior Grand Master Lynn Bernard(15 mins.)
4:30 p. m.—-5:00 p. m.—Certificates(30 mins.)
6:00 p. m.—7:00 p. m.—–Tae Park Tae Kwon Do National Organization Black-Belt Testing—–1st, 2nd, 3rd Dan Testing(1 hr.)
7:00 p. m.—-8:00 p. m.—Possible Master Instructors Testing(1 hr.)
Note: If Sa Bum Nim approves Master Instructors Testing then it will take place immediately after 1st, 2nd, and 3rd Dan testing. This will be A CLOSED TESTING, and Sa Bum Nim and Grand Master Warren will select and approve the judges.
8:30 p. m.—-Midnight——Master’s Conference. This will consist of various topics and discussions with Sa Bum Nim. The conference will be conducted by Grand Master Warren. The Master’s Conference will take place at The Drury Inn in the conference room. Refreshments will be served.
Note: This is for Master Instructors Only.
Saturday April 8th 2017 Schedule Of Events:
8:00 a. m——-7:30 p. m.——(11 hrs 30 mins)
8:00 a. m.——-Unlimited Time——–Grand Master Richard Warren will continue intense interview with Possible New Master Instructors Candidates.
8:00 a. m.—–8:30 a. m.——-Junior Grand Master Lynn Bernard will lead exercises(Whole Group 30 mins.)
8:30 a. m.——-10:00—–Grand Master Tae Zee Park Teaching To All Students(1 hr. 30 mins) Note: Target s Practice
10:00 a. m.—-10:30 a. m.—–Master Lemon Williams—–Jumping Front Kick(Whole Group 30 mins.)
10:30 a. m.—-11:00 a. m.—–Master Lemon Williams & Master Huong Tran——Free Fighting Techniques & Back Side Kick(Whole Group 30 mins.)
11:00 a. m.—-12:00 noon—-Junior Grand Master Lynn Bernard—–Basic Roundhouse & High Roundhouse Kick—–White thru Green Belt(1 hr.)
11:00 a. m.—12:00 noon—-Junior Grand Master Mark Good will teach—Advanced 2 on 1 Fighting Using Targets, Shields, And Combinations. Masters Tran & Ross will assist Junior Grand Master Good(1 hr.)
12:00 p. m.—-1:00 p. m.—-Lunch
1:00 p. m.—-3:00 p. m.–Masters, Senior Masters, Junior Grand Masters, And Instructors Teaching.
1.Mr. Gregory Gartland—TKD Strength & Balance Exercises Using Stretchy Bands.
Note: This class is for 1st & 2nd Dans and is a Specialty Class And Will Not Rotate.(1 hr.)
Note: After the 1st and 2nd Dans finishes with Mir. Gartland class then we can filter them into other Advanced Classes. No Problem.
2.Master Patricia Ramos—–Basic TKD Partner And Wall Stretching(30 mins.)
3.Senior Master William Golombisky & Master Jessica Illiff—–Basic Parent’s Awareness And Children’s Self-Defense(30 mins.)
4.Master Randy Wrona & Master Larry Arthur——Advanced TKD Self-Defense And Belt Defense(45 mins.)
5.Senior Master Brian Anderson——Advanced 2 & 3 Step Sparring(45 mins.)
6.Master Huong Tran & Mr. Connie Elam——-Basic TKD Self-Defense Against A Larger Opponent(30 mins.)
7.From 2:30 p. m.—–3:15 p. m.—-Grand Master Tae Zee Park will Teach Some 14—–30 Year Old Black-Belt—Tournament Sparring Techniques(45 mins.)
8.From 2:30 p. m.—-3:15 p.m.—–Dr. Rudy Triana And Dr. Bradley Multcher will discuss ways to Treat Minor TKD Injuries, Bruises, Cuts, And Also What To Look For Doing Concussions(45 mins.)) Note: The remaining Of The Whole Group
3:15 p. m.—3:30 p. m.——Exercise & Cool Down——-Junior Grand Master Lynn Bernard(15 mins.)
4:30 p. m.——6:30 p. m.——-Tae Park National Color-Belt Testing Begins(2 hrs.)
6:30 p. m.—-7:00 p. m.—-Gifts And Acknowledgements(30 mins.)
7:30 p. m.—-Midnight——Dinner & Party
Note: The Party will be held at The McCraken County High School Cafeteria.
Note: WE ARE ASKING THAT EVERYONE GIVE A $5 DONATION TO OFFSET SOME OF THE EXPENSE FOR THE FOOD.
Note: Absolutely No Alcohol & Tobacco Products Please—Cigarettes, Chewing Tobacco, etc., etc.
The Seminar Package is $70 PER STUDENT.
Note: The Seminar Package will include 5 approved Tae Park TKD Boards And A Certificate Of Participation at This Great Event. The boards can be purchased from Tae Park Products and can be picked up from Master Betty Henderson on April 7th 2017 from 8:00 a. m.—-8:45 a. m. at The McCraken County High School. Tae Park Products will donate $1 from every board sale to WCTKD, Inc. our non-profit organization in order to help individuals and students for Possible Travel & Academic Scholarship Support. Also as a added bonus all proceeds from The Lewis Institute Tae Park Seminar will be donated to WCTKD By Junior Grand Master Dennis Lewis And Grand Master Tae Zee Park.
Please make checks payable to Tae Park Tae Kwon Do.
Please mail all checks and seminar applications by March 18th 2017 to:
Master Betty Henderson
1645 Spruce
South Fulton, Tn. 38257
Phone—731-697-6071
Note: Seminar Applications will be accepted AT THE DOOR AT THE McCRAKEN COUNTY HIGH SCHOOL AT THE DAY OF THE EVENT, SO PLEASE EVERYONE COME AND ENJOY.
Also please if there are any questions please call Junior Grand Master Lewis ANYTIME at:
Home Phone—731-885-6749
Cell Phone——-731-796-0498
Note: Seminar Applications And Medical Release Forms can be found on my website:
Posted in Uncategorized | Leave a comment

High Belt Class on Tuesday, 3/14 is canceled

Greece schools are canceled an we generally follow suit with what Greece Schools do.

High Belt class will be canceled for Tuesday.

  1.  Please plan on attending Thursday’s low belt class
  2. If you are testing, please make sure you have your forms/money with you.

As always, email me at greg@journeytkd.org if you have any questions.

Mr. Gartland

Posted in Uncategorized | Leave a comment

Seminar with Junior Grand Master Mark Good

When:  September 18/19
Where: Journey Christian Church
Schedule:

Friday:
6pm – 8pm – Red and Black Belts
8pm – 9pm – Reds and Blacks testing in October

Saturday:
9:30am – 1pm – Color Belts (2nd/3rd Dan instructors can also come)
1-2pm – Lunch and test setup
2-3pm – Color Belt Test
3-8pm – Red and Black Belts

Posted in Uncategorized | Leave a comment

2015 Seminar

LEWIS INSTITUTE TAE PARK  TAE KWON DO

MID-SOUTH TAE KWON DO ASSOCIATION

13th ANNUAL NATIONAL SEMINAR, COLOR-BELT, & BLACK-BELT TESTING

MAIN FOCUS BASIC KICKING & BREAKING
MARCH 13TH & 14TH 2015
DYERSBURG STATE COMMUNITY COLLEGE
DYERSBURG, TENNESSEE

SPECIAL GUEST: GRAND MASTER INSTRUCTOR TAE ZEE PARK
9TH DEGREE BLACK-BELT
12 TIME NATIONAL & WORLD TAE KWON DO CHAMPION
PRESIDENT & FOUNDER TAE PARK TAE KWON DO OF THE UNITED STATES OF AMERICA

ALSO IN ATTENDANCE GRAND MASTER RICHARD WARREN
8TH DEGREE BLACK-BELT
VICE PRESIDENT OF TAE PARK TAE KWON DO & PRESIDENT OF WORLD CLASS TAE KWON DO

SEMINAR DIRECTOR & HOST
JUNIOR GRAND MASTER DENNIS LEWIS
PRESIDENT OF LEWIS INSTITUTE TAE PARK TAE KWON DO
MID-SOUTH TAE KWON DO ASSOCIATION

ALONG WITH OUR VERY DISTINGUISHED SPECIAL GUESTS GRAND MASTER TAE ZEE PARK AND GRAND MASTER RICHARD WARREN THERE WILL ALSO BE A HOST OF SEVERAL JUNIOR GRAND MASTER, SENIOR MASTER, AND MASTER INSTRUCTORS PRESENT AT THIS GREAT EVENT.

Note: The cost of the seminar package is $70.00 PER STUDENT which includes 5 authorized and approved Tae Park Tae Kwon Do Boards and a Certificate Of Participation included with the cost. The boards can be picked up at the seminar.

SPECIAL NOTE: Basic classes will consist of White Belt thru Green Belts and advanced classes will consist of Blue, Red, and Black-Belts. This works best for us and it just makes everything simple for the students and the instructors.

SCHEDULE OF EVENTS:
FRIDAY MARCH 13TH 2015

  • 8:00a.m. to 8:30 p.m. (12hrs. 30mins)
  • 8:00a.m.—8:45a.m.—-Board pick-up and distribution— The boards can be picked up from Master Robert Klingbeil and Master Betty Henderson at Dyersburg State Community College in Dyersburg, Tennessee.
  • 9:00a.m.—10:30 a.m.—–Grand Master Tae Zee Park will teach to all Master Instructors in The Special Aerobics Room.
  • 9:00 a.m.—-Unlimited Time—–Grand Master Richard Warren will start intense interview with New Master Instructor Candidates.—-Note: This is tenative depending on if Sa Bum Nim allows New Master Instructors Testing either in Tennessee or anywhere else in the country.
  • 8:45a.m.—9:00a.m.—-Master Robert Jones will discuss How TKD Helped Him With Positive Focus Concerning Major Injury(WHOLE GROUP 15MINS.)
  • 9:00a.m.—-10:00a.m.—-Junior Grand Master Lynn Bernard will lead Exercise, Basic Pattern and Basic Kicking(WHOLE GROUP (1 hr.)
  • 10:00a.m.—10:30a.m.—Master Matthew Klingbeil and Master Rachel Harsbarger will demonstrate New Basic Kicking Competition(WHOLE GROUP 30min.)
  • 10:30a.m.—–11:30am—–Grand Master Tae Zee Park Teaching To All Students in The Gym(1hr.)
  • 10:30a.m.—–11:30a.m.—–Master James Heglund, Master Lemon Williams, Master Matthew Klingbeil, and Master Rachel Harshbarger will be teaching and discussing tournament rules and regulations to All Master Instructors in preparation for future Tae Park Tae Kwon Do Tournaments and Upcoming Michigan and Tennessee State Games. This class will take place in The Special Aerobics Room.
  • 11:30a.m.—12:30p.m.—-Lunch
  • 12:30p.m.——5:00p.m.—–MASTERS, SENIOR MASTERS, JUNIOR GRAND MASTERS TEACHING.

Note: On Friday March 13th each group will have various time periods. Parents can be included in each group session. We will have about 2-3- minutes to change classes and please try and stay on schedule but please be understanding if a student has to go to the bathroom, or is sick etc., etc. Please do not punish the student with push-ups, etc.etc.

Note: Also if a particular Instructor is teaching please do not interrupt the Instructor. Please let the Instructor teach his or her respective class. This is just being PROFESSIONAL.

1.SENIOR MASTER MIKE HUFF—-Advanced Tae Kwon Do Waist Power used for Striking, Punching, etc., etc.,(1hr. 20mins.)
2.SENIOR MASTER BRIAN ANDERSON—-Advanced TKD Defense against a Gun & Knife(1hr. 20mins.)
3.JUNIOR GRAND MASTER JAMES RODGERS—–Advanced 2,3, On 1 Fighting(1hr. 20mins.)
4.MASTER SUSAN LOFQUIST & MASTER LARRY FEUERSTEIN—–Basic Using Your Waist And How To Use Your Waist To Create Forms(30 mins.)
5.MASTER DR. RACHEL HARSHBARGER AND ASSISTANT MS. CORNELIA HUNT—-Basic TKD Children’s Self-Defense(30mins.)
6.SENIOR MASTER WILLIAM GOLOMBISKY AND ASSISTANT MR. CONNIE ELAM—–Basic Elbow & Knee Break(30 mins.)
7.MASTER TERRY KING AND ASSISTANT MR. MARCUS KING—-Basic Striking, Punching, And Different Techniques using Life Size Target(30 mins.)
8.SENIOR MASTER PETER MAY—-Basic TKD Techniques In Street Clothes(30 mins.)
9.MASTER BRUCE PARK JR. & MR. CHARLES CALDWELL——Basic Knife Hand &  Reverse Knife Hand Break Applied to TKD Self-Defense(30 mins.)
10.MASTER LEMON WILLIAMS—–Basic TKD Combinations(30 mins.)
11.MASTER TERRY WARMATH & ASSISTANT MR. SEBASTIAN ALONZO—Basic TKD Kicking Power(30 mins.)

  • 4:30 p.m.—-4:50 p.m.—–Exercise And Cool Down—-Junior Grand Master Lynn Bernard(20 mins.)
  • 4:50 p.m.—5:20 p.m.——CERTIFICATES(30 MINS.)
  • 6:30 P.M.—-8:00 P.M.——Tae Park Tae Kwon Do National Organizational Black-Belt Testing—1st, 2nd, 3rd Dan Testing.

SATURDAY MARCH 14TH 2015

SCHEDULE OF EVENTS.

  • 8:00a.m.—-7:30p.m.—–(11 hrs. 30 min.)
  • 8:00 a.m.—–Unlimited Time—-Grand Master Richard Warren will Continue Intense Interview With New Master Instructor Candidates.
  • 8:00 a.m.—-8:30 a.m.—-Junior Grand Master Lynn Bernard will Lead Exercises(Whole Group 30 mins.)
  • 8:30 a.m.—10:00 a.m.—-Grand Master Tae Zee Park Teaching To All Students(1 hr. 30 mins.)
  • 10:00 a.m.—-11:00 a.m.—-Junior Grand Master Lynn Bernard will teach Basic Jump Kicking Techniques(Whole Group 1 hr.)
  • 11:00 a.m.—–11:30 a.m.—–Junior Grand Master Robert Barss will teach Focusing On Breathing, Strecthing, And Technique And How It Relates To Tae Kwon Do(White Belt—Green Belt 30 mins.)
  • 11:30—-12 noon—–Master Troy Eckert—-Basic TKD Contact Kicking Drills Using Pads, Targets, etc., etc.(White Belt—-Green Belt 30 mins.)
  • 11:00 a.m—-12 noon—-Junior Grand Master Mark Good will teach Tae Kwon Do Manners, And How To Address Various Ranks Of Instructors. Note: This class is for Blue, Red, And Black-Belts. The class will take place in The Special Aerobics Room(1 hr.)
  • 12 noon—–1:00 p.m.—-LUNCH
  • 1:00 p.m.—-3:00 p.m.—-MASTERS, SENIOR MASTERS, JUNIOR GRAND MASTERS TEACHING.

1.MASTER MATTHEW KLINGBEIL AND MASTER DON ROSS—–Basic 2 & 3 Step Sparring(30 mins.)
2.MASTER PATRICIA RAMOS —–Basic Women’s TKD Self-Defense(30 mins.)
3.MASTER RANDY WRONA—–Advanced TKD Self-Defense(1 hr.)
4.MASTER LARRY ARTHUR—–Advanced TKD Belt-Defense(1 hr.)
5.MASTER JOHN SANDERSON—-Basic How Tae Kwon Do Is For Your Whole Life And Central To Good Health(30 mins.)
6.MASTER HUONG TRAN—-BASIC TKD Self-Defense Against Larger Opponents(30 mins.)

  • 3:00 p.m.—3:30 p.m.—–Exercise And Cool Down—–Junior Grand Master Lynn Bernard(30 mins.)
  • 4:30 p.m.—–6:30 p.m.—–Tae Park TKD National Color-Belt Testing Begins(2 hrs.)
  • 6:30 p.m.—-7:00p.m.——Gifts And Acknowledgements(30 mins.)
  • 7:30 p.m.Midnight——Dinner & Party

Note: The party will be held on campus at Dyersburg State Community College Student Commons Center.

Note: No Alcohol please.

The Seminar Package is $70 PER STUDENT.

Note: The Seminar Package will include 5 approved Tae Park TKD Boards And Certificate Of Participation  at this Great Event. The boards can be purchased from Tae Park Products and can be picked up from Master Robert Klingbeil and Master Betty Henderson on March 13th 2015 from 8:00 a.m.—-8:45 a.m. at Dyersburg State Community College. Tae Park Products will donate $1 from every board sale to World Class Tae Kwon Do, Inc. our non-profit organization in order to help individuals and students for Travel & Academic Scholarship Support. Also all proceeds from The Seminar will be donated to WCTKD by Grand Master Tae Zee Park and Junior Grand Master Dennis Lewis.

Please make checks payable to Tae Park Tae Kwon Do.
Please mail checks and seminar applications by February 21st 2015 to:

MASTER BETTY HENDERSON
1645 Spruce
South Fulton, Tn. 38257

Master Henderson’s Cell Phone—-731-697-6071

Also please call me Junior Grand Master Lewis ANYTIME at: Home Phone—731-885-6749

Cell Phone—–731-796-0498
Note: The seminar applications and medical release forms can be found on my website—www.midsouthtkd.com
This schedule is tentative and  has been approved by Sa Bum Nim. Please do not change or alter anything. If there are any questions or if there is anything that anyone needs please come to me and I will try my utmost to answer and take care of the problem.

Thank you so very much,

Junior Grand Master Dennis Lewis
National Seminar Director & Host
Posted in Uncategorized | Leave a comment

2014 Tournament Information

Information for 2014 Taekwondo Tournament

DATES: Friday, November 7th to Sunday, November 9th

EVENT LOCATION: Grand Rapids Community College,
Ford Fieldhouse
111 Lyon Street NE
Grand Rapids, MI 49503

HOTEL LOCATION: BEST WESTERN
Hospitality Hotel & Suites
5500 28th St SE
Grand Rapids, MI 49512
616-949-8400

TRAVEL:  This year there are many cars going, so an organized caravan is not going to happen.

Those riding in the church van will be leaving the church parking lot at 6am Friday morning.  We will be traveling through the US and need to get there in time for the BB testing.  If you need travel assistance, see Mr. Gartland.  There will be cars going that have open spaces.

COST:   The cost will vary depending on a number of variables.

  • Tournament Fee: $50.00.  This is for every single competitor.  Make sure you get your tournament fees to me ASAP.  Tournament fees can go up if you decide to participate in the board breaking competition or the basic kicking competition.  Be prepared to tell Mr. Gartland what events you want to compete in.
  • Hotel Fee: Every student is getting a $37.50 allowance towards your hotel room.  If you have 4 students in a room, then the entire room cost is paid for.  If you only want 3 in your room, or if you have a non-student, then you need to come up with the difference.
  • Food:  The hotel supplies a nice continental breakfast, so the meals you will need to pay for include:  Saturday Lunch (at the tournament), Saturday Dinner (At Culver’s), Sunday Lunch (at McD’s).  For a normal eater, figure $35 – $40 each.  We will be stopping for lunch on the way there, so you can either purchase lunch or pack a bag lunch to eat on the way (these general guidelines can change depending on your driver’s decision).  I will be supplying Pizza for the AFTER BLACK BELT CEREMONY mini party we’ll have at the hotel Friday night.
  • Gas:  Gas costs are negotiable based on the driver.

EQUIPMENT:

  • White/Yellow/Orange: please bring/borrow elbow and shin pads
  • Green and up: please bring WHITE helmet, mouthguard, chestguard, elbow/shin pads and cup (for guys)
  • ALL Competitors: Full uniform required (pants, top, belt)
  • Black Belts: (Testers) Full color belt uniform and red belt for Friday night, full Black Belt uniform for Saturday.

MISC.

  • Bring a bag lunch for Friday.  We always stop, but bringing a bag lunch saves on cost.
  • Plan on having a good time and being an example as my students, students of Junior Grand Master Good,
  • Grand Master Tae Zee Park and representatives of Journey Christian Church.  Inappropriate behavior, speech, actions or disrespectful behavior will not be tolerated.
  • Bring whatever electronics you want.  It’s a 9-hour ride one way (at least), so bring whatever you need to pass the time.  Nintendo game systems, iPod/MP3 players, cameras, phones (for texting between cars), etc.  Whatever you bring is your responsibility.

PROMOTION:
If you are Red 2 or lower, and you participate in both events at the tournament (forms and sparring) you automatically go up in rank by 1 Gup.

THERE IS NO PLACE TO SECURE YOUR BELONGINGS AT THE TOURNAMENT.  While we will have many people there that are not participating, you cannot trust that they will be watching our stuff all the time.  If you plan on bringing electronics (cameras, etc) to the actual tournament, please make sure you have an adult hold them when you are participating in the event.

SCHEDULE:

Friday,
5:30am – Meet at church
6am – Leave for Michigan
12pm – Lunch somewhere along the way
4pm’ish – Arrive at hotel
5:30pm – Arrive at GRCC Ford Field House for Black Belt Test
7:30pm – Pizza at the Hotel
9:00pm – Devotions at Hotel
11pm – Lights out

Saturday,
7:30am – Leave for GRCC Ford Field House
8am to 9am – Registration and pre-registration check-in.
9:30am – Start tournament
12pm to 1pm – Lunch and Team Form Demo
1pm – Resume Color Belt / Black Belt Tournament
6pm – Finish ( Approx. ) and back to hotel
7:30pm – Dinner at Culver’s
9pm – Devotions at Hotel
11pm – Lights out

Sunday,
6:30am – Everyone meets to load vehicles
7am – Leave for NY
Noon – Lunch somewhere along the way
5pm – Arrive at Journey Christian Church

Posted in Uncategorized | Leave a comment

Black Belt Test

We are honored to have a black belt test here in Rochester on October 4, 2014

The test starts promptly at 4pm

There will be 7 people testing for 1st and 2nd Dan.

Posted in Uncategorized | Leave a comment

Sparring Seminar

On September 26, 2014 there will be an advanced sparring seminar with Master Lemon Williams.

The seminar goes from 5pm to 9pm.

Dinner will be provided.

This is for Reds and blacks only.

Posted in Uncategorized | Leave a comment

Colorbelt Test on 9/20

There will be a colorbelt test on September 20th at 2pm

Please arrive at 1:30 to help set up and get ready.

The test will be streamed live to Michigan for grading.

Posted in Uncategorized | Leave a comment